Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes discoloration in the eyes while on Taxol and Carboplatin?

My wife has ovarian cancer and has been treated with taxol and carboplatin along with avastin. She is 71 and has been in good health otherwise. Her eyes have changed color. Previous to chemo her Iris was a shade of green and now they are blue. In 40 year of practicing Optometry I ve never seen this occur. Do you have answer as to the cause of this? Thank You, Michael W. Medin, O.D.
Tue, 14 Aug 2018
Report Abuse
Ophthalmologist 's  Response
Hope I have answered your query. Let me know if I can assist you further.

Regards,



I have never seen iris color of patient changing but certain pigment atrophied or hyperpigmentation of iris tissues can look like a colour change which is known to occur in various cancers itself. You should definitely rule that out.



Hope I have answered your query. Let me know if I can assist you further.

Regards,

Dr. Harshita
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I am currently on Taxol once a week for stage 3 breast cancer. I am having side efforts of neuropathy. However in reading about this condition I haven t seen anything about skin turning red or peeling. My toes are swollen - the big toes are red on the side and peeling on both sides of the big toes. Are these two signs of neuropathy as well?

doctor1 MD

I had a bartholin adenocarcinoma removed in March 2008. I had a radical vulvectomy. No cancer in the lymph nodes. This year four nodules were found in my lungs that indicate the same cancer. I have had chemo consisting of carboplatin and taxol. The first series decreased the nodules. The second did not. Have you heard on any other treatment?

doctor1 MD

I finished chemo therapy for triple negative breast cancer in December. With taxol I had diarrhea, 4-6 episodes a day. That slowly decreased after about a month post chemo. The symptoms disappeared until 6 weeks ago. I now have diarrhea at least once a week with 4-6 episodes during that day. Is this still likely the chemo working out of me or something else. White female 36